# SDR REXA2012041800527

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,186 hours, 21,038 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FORWARD EMERGENCY EQUIPMENT CLOSET DOOR IS HARD TO OPEN.  CLEANED & LUBED LATCHES TO F/A'S FWD CLOSET.  OPS CHECKS NORMAL.
